American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 181 to 210 of 397 found      Go to page: << < 4 5 6 7 8 9 10 > >>

[181] James Damon. Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$. Bull. Amer. Math. Soc. 82 (1976) 262-264. MR 0400288.
Abstract, references, and article information   
View Article: PDF

[182] Joan S. Birman and R. Craggs. On the $\mu$-invariant of $Z$-homology 3-spheres. Bull. Amer. Math. Soc. 82 (1976) 253-255. MR 0397734.
Abstract, references, and article information   
View Article: PDF

[183] James P. Lin. On the cohomology of $H$-spaces of exceptional type. Bull. Amer. Math. Soc. 82 (1976) 277-278. MR 0400274.
Abstract, references, and article information   
View Article: PDF

[184] Clint McCrory. Cobordism operations and singularities of maps. Bull. Amer. Math. Soc. 82 (1976) 281-283. MR 0415637.
Abstract, references, and article information   
View Article: PDF

[185] Robert Oliver. Fixed points of disk actions. Bull. Amer. Math. Soc. 82 (1976) 279-280. MR 0407870.
Abstract, references, and article information   
View Article: PDF

[186] Dennis Sullivan. A new flow. Bull. Amer. Math. Soc. 82 (1976) 331-332. MR 0402824.
Abstract, references, and article information   
View Article: PDF

[187] O. S. Rothaus. On the nontriviality of some group extensions given by generators and relations. Bull. Amer. Math. Soc. 82 (1976) 284-286. MR 0417297.
Abstract, references, and article information   
View Article: PDF

[188] Elliott Stein. A smooth action on a sphere with one fixed point. Bull. Amer. Math. Soc. 82 (1976) 49-50. MR 0394718.
Abstract, references, and article information   
View Article: PDF

[189] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[190] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[191] James Damon. A partial topological classification for stable map germs. Bull. Amer. Math. Soc. 82 (1976) 105-107. MR 0418142.
Abstract, references, and article information   
View Article: PDF

[192] Dan Sunday. The total curvature of knotted spheres. Bull. Amer. Math. Soc. 82 (1976) 140-142. MR 0397627.
Abstract, references, and article information   
View Article: PDF

[193] Robert Bieri and Beno Eckmann. Cobordism for Poincaré duality groups. Bull. Amer. Math. Soc. 82 (1976) 137-139. MR 0393197.
Abstract, references, and article information   
View Article: PDF

[194] László Lovász and Morris L. Marx. A forbidden substructure characterization of Gauss codes. Bull. Amer. Math. Soc. 82 (1976) 121-122. MR 0391069.
Abstract, references, and article information   
View Article: PDF

[195] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information   
View Article: PDF

[196] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information   
View Article: PDF

[197] Michael Freedman. On the classification of taut submanifolds. Bull. Amer. Math. Soc. 81 (1975) 1067-1068. MR 0413143.
Abstract, references, and article information   
View Article: PDF

[198] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information   
View Article: PDF

[199] B. Kostant and D. Sullivan. The Euler characteristic of an affine space form is zero. Bull. Amer. Math. Soc. 81 (1975) 937-938. MR 0375341.
Abstract, references, and article information   
View Article: PDF

[200] C. E. Burgess. Embeddings of surfaces in euclidean three-space. Bull. Amer. Math. Soc. 81 (1975) 795-818. MR 0375319.
Abstract, references, and article information   
View Article: PDF

[201] Robert J. Zimmer. Distal transformation groups and fibre bundles. Bull. Amer. Math. Soc. 81 (1975) 959-960. MR 0375266.
Abstract, references, and article information   
View Article: PDF

[202] David A. Edwards and Ross Geoghegan. The wall obstruction in shape and pro-homotopy, with applications. Bull. Amer. Math. Soc. 81 (1975) 919-920. MR 0375331.
Abstract, references, and article information   
View Article: PDF

[203] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[204] Chung-Wu Ho. Deforming P.L. homeomorphisms on a convex 2-disk. Bull. Amer. Math. Soc. 81 (1975) 726-728. MR 0375334.
Abstract, references, and article information   
View Article: PDF

[205] Ted Petrie. $G$-transversality. Bull. Amer. Math. Soc. 81 (1975) 721-722. MR 0370631.
Abstract, references, and article information   
View Article: PDF

[206] Wu-Yi Hsiang and J. C. Su. A cohomological structural theorem for topological actions of ${\text{Z}}_2$-tori on spaces of ${\text{Z}}_2$-cohomology type of successive fibration of projective spaces. Bull. Amer. Math. Soc. 81 (1975) 714-717. MR 0372888.
Abstract, references, and article information   
View Article: PDF

[207] Jenny Harrison. On unsmoothable diffeomorphisms. Bull. Amer. Math. Soc. 81 (1975) 746. MR 0370620.
Abstract, references, and article information   
View Article: PDF

[208] James P. Lin. The loop space problem and its consequences. Bull. Amer. Math. Soc. 81 (1975) 723-725. MR 0448345.
Abstract, references, and article information   
View Article: PDF

[209] Jonathan D. Sondow. When is a manifold a leaf of some foliation?. Bull. Amer. Math. Soc. 81 (1975) Part 1:622-624. MR 0365591.
Abstract, references, and article information   
View Article: PDF

[210] Joseph L. Taylor. A counterexample in shape theory. Bull. Amer. Math. Soc. 81 (1975) Part 1:629-632. MR 0375328.
Abstract, references, and article information   
View Article: PDF


Results: 181 to 210 of 397 found      Go to page: << < 4 5 6 7 8 9 10 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia